Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Fluid at back of heart after aortic valve replacement. Should I be concerned?

My son aged 46 had an aortic valve replaced after contracting endocarditis and vegetation forming on that valve. This was 3 months ago. He began warfin and was recovering well. A month ago he began feeling unwell and weak. Developed a dry cough. Had a very high heart rate . Low blood pressure and collapsed in the toilet, He has had a heart echo and cardiogolist recommended hospital as he has a cardio effusion . When INR comes down they will drain. Today they said fluid is at the back of the heart and very complicated. I am very concerned. Should I be? Thankyou. Kay
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You are rightly concerned...
It sounds like bleeding from warfarin – into the pericardium...
Arrhythmias / further bleeding, increase of volume compressing heart function and so on – need to be watched carefully, in hospital setting

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor